Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Medication side effects - Sweating and steroids


08-17-2013, 02:33 PM   #1
Hendaz85
 
Hendaz85's Avatar
 
Join Date: Jul 2013
Location: South shields, United Kingdom
Medication side effects - Sweating and steroids

Does anyone else suffer from sweating as a result of there medication.
I am currently on 40mg prednisolone until I got for my surgery... Two days time. Sooo scared I may add. Anyway since being on pred I seem to sweat loads. Sorry I know it's not pleasant. Anyway I was wonders in if anyone did or does did this side effect stop when they tapered the steriods down? If soon how quickly.
08-17-2013, 03:51 PM   #2
junkboy64
 
junkboy64's Avatar
 
Join Date: Jul 2013
Location: payson, Utah
i used to sweat a ton at night when i was sleeping, but i believe it was because of a flare not the meds it went away after a week of prednisone.. prednisone makes me moody, cranky, and hungry.. also gives me a fat face.. usually on one side. im not sure if sweating is a side effect or not.. maybe google the side effects of prednisone and see if sweating is one of them.
08-17-2013, 05:49 PM   #3
McM17
 
Join Date: Jan 2013

My Support Groups:
Yes, I sweat more on prednisone! As you taper it will get better, usually when I go below twenty I don't sweat any more than normal. It drove me crazy when I was at 40mg, I never sweat normally and it freaked me out at first.
08-23-2013, 11:22 AM   #4
Cookie
Senior Member
 
Cookie's Avatar
 
Join Date: Jan 2009
I got night sweats really bad when I first started on pred. I had them also before starting, but they got much worse with the pred. I believe it is because your body is working to fight the inflammation. Once it is under control, the sweating goes away.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Medication side effects - Sweating and steroids
Thread Tools


All times are GMT -5. The time now is 03:00 PM.
Copyright 2006-2017 Crohnsforum.com